| Model Number |
CF-H190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During initial evaluation of the returned device, it was found that air water tube had foreign material.There was no patient involvement reported.
Additional Manufacturer Narrative
Based on the final investigation of the device air water tube had foreign material.The initial evaluation finding was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause could not be established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.